# SDR C2XA07ON054

- Difficulty date: December 28, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 7,536 hours, 4,154 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7672 - SLC TO SLC - FLIGHT CREW REPORTED SMOKE IN CABIN AND COCKPIT.  MX PERSONNEL PERFORMED OPERATIONAL CHECK OF THE ENGINE TO DUPLICATED, BUT COULD NEVER DUPLICATE FAULT AGAIN.  SUSPECTED DEICING FLUID.  A/C WAS RELEASED TO RETURN FOR SERVICE IN AIRWORTHY CONDITIONS.
